MAUDE Adverse Event Report: DEPUY MITEK LLC US OMNISPAN ORTHOCORD; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

DEPUY MITEK LLC US OMNISPAN ORTHOCORD; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 228141
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product has not returned to depuy synthes; however, a photo was provided for evaluation.Visual inspection of the returned photo found the first plate partially deployed.The needle and the suture were not placed in their original white paperboard packing.The deployed plate had foreign matter, presumably biological residue.No other anomalies could be observed.As the device show signs of use, the reported complaint of failure without use cannot be confirmed.The overall complaint was confirmed as the observed condition of the omnispan meniscal repair 12deg would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to the handling of the needle during the procedure, it is possible that the plate was deployed while performing the assembly process into the meniscal gun.As per ifu, proper use instructions are provided.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.There was no non-conformance regarding this lot.
 
Event or Problem Description
It was reported that during a meniscal repair surgical procedure it was observed that the omnispan orthocord device plate detached in the packaging.Opened the packing (did not use), noted the plate was detached (as the attached.Another like device was used to complete the procedure.There was no delay in the procedure reported.There were no reports of injuries, medical intervention or prolonged hospitalization.No additional information was provided.

Brand Name
OMNISPAN ORTHOCORD
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25113923
Report Number1221934-2026-01958
Device Sequence Number9326506
Product Code MBI
UDI-Device Identifier10886705010035
UDI-Public(01)10886705010035(10)1084A5(17)280331
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number228141
Device Lot Number1084A5
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2026
Supplement Date Received by Manufacturer06/03/2026
06/09/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/04/2026
06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown